# SDR CA071121004

- Difficulty date: November 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 4,852 hours
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Condition: Seized
- Location: A/C Pack
- Part time: 350 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT DEVELOPED WHITE SMOKE IN CABIN WHILE TAXING FOR TAKEOFF. PILOTS NOTICED A CAS LT PACK FAIL LIGHT AND AN AFT LAV SMOKE DETECT CAS MESSAGE. AIRCRAFT RETURNED TO BLOCKS AND PASSENGERS DEBOARDED. CAUSE OF SMOKE WAS TURBINE SEIZED CAUSING A LT PACK OVERHEAT. ENVIROMENTAL CONTROL UNIT (ECU) REPLACED. (TC NR 20071121004)
